Показати простий запис статті
| dc.contributor.author |
Статкевич, В.М. |
|
| dc.date.accessioned |
2020-02-08T16:58:07Z |
|
| dc.date.available |
2020-02-08T16:58:07Z |
|
| dc.date.issued |
2012 |
|
| dc.identifier.citation |
Дослідження розв'язків крайових задач з суттєво нескінченновимірним еліптичним оператором/ В.М. Статкевич // Український математичний журнал. — 2012. — Т. 64, № 2. — С. 229-236. — Бібліогр.: 17 назв. — укр. |
uk_UA |
| dc.identifier.issn |
1027-3190 |
|
| dc.identifier.uri |
http://dspace.nbuv.gov.ua/handle/123456789/164140 |
|
| dc.description.abstract |
Рассматриваются задачи Дирихле для уравнения Пуассона, линейного и нелинейного уравнений с существенно бесконечномерным эллиптическим оператором (типа Лапласа – Леви). Исследуется непрерывная зависимость решений от краевых условий и достаточные условия повышения гладкости решений. |
uk_UA |
| dc.description.abstract |
We consider Dirichlet problems for the Poisson equation and linear and nonlinear equations with essentially infinite-dimensional elliptic operator (of the Laplace–Lévy type). The continuous dependence of solutions on boundary values and sufficient conditions for increasing the smoothness of solutions are investigated. |
uk_UA |
| dc.language.iso |
uk |
uk_UA |
| dc.publisher |
Інститут математики НАН України |
uk_UA |
| dc.relation.ispartof |
Український математичний журнал |
|
| dc.subject |
Статті |
uk_UA |
| dc.title |
Дослідження розв'язків крайових задач з суттєво нескінченновимірним еліптичним оператором |
uk_UA |
| dc.title.alternative |
Investigation of solutions of boundary-value problems with essentially infinite-dimensional elliptic operator |
uk_UA |
| dc.type |
Article |
uk_UA |
| dc.status |
published earlier |
uk_UA |
| dc.identifier.udc |
517.986.7+517.911 |
|
Файли у цій статті
Ця стаття з'являється у наступних колекціях
Показати простий запис статті